# SDR 95ZZZX7015

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421NP
- Make and model: Cessna 421B
- Aircraft serial: 421B0418
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 6041H193
- Condition: Stuck
- Location: Dc Power
- Stage of operation: IN
- Nature of condition: M, H
- Precautionary procedure: K

## Discrepancy

CONTACT STUCK IN CLOSED POSITION AFTER ENGINE STARTED CAUSING STARTER TO OVERHEAT AND SHORT OUT.  SHORT CAUSED BATTERY TERMINAL TO MELT OFF.  TOTAL ELECTRICAL FAILURE FOLLOWED.
